# SDR DALA1519540996

- Difficulty date: December 13, 2011
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 52,988 hours, 38,584 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE INSPECTION,  FOUND AND  REPAIRED DAMAGES IAW SRM 53-04 D.  NUMEROUS BURNS FROM AFT OF E AND E DOOR TO WING FILLET PANELS.  ALL CONTAINED WITHIN AREA OF BLUE PAINT.
